International Journal of Physics and Mathematics

International Journal of Physics and Mathematics

Online ISSN: 2664-8644
Print ISSN: 2664-8636

International Journal of Physics and Mathematics
Printed Journal   |   Refereed Journal   |   Peer Reviewed Journal
International Journal of Physics and Mathematics
Vol. 1, Issue 1, 2019
S. No. Title and Authors Name Country
1
A rigorous proof on the crystallographic restriction theorem
Zhang Yue
Abstract  |  Download  |  
Pages: 01-03  |  Views: 210  |  Downloads: 163
China
2
Investigations of Kelvin-Helmholtz instability of superposed viscous fluids in hydromagnetics saturating a porous medium
Sumit Gupta
Abstract  |  Download  |  
Pages: 04-08  |  Views: 67  |  Downloads: 50
India
3
The differential transform method solution for nonlinear duffing equation involving both integral and non-integral forcing terms
SM Helal, A Elsaid
Abstract  |  Download  |  
Pages: 09-13  |  Views: 33  |  Downloads: 23
Egypt
4
Second grade Casson fluid flow with variable viscosity and thermal conductivity through a porous medium
Akinpelu FO, Alabison RM, Olaleye OA
Abstract  |  Download  |  
Pages: 14-24  |  Views: 33  |  Downloads: 22
Nigeria
5
Time series modeling of poultry mortality rate in Ghana: West Africa
Belle AS, Ninkuu V, Achana J
Abstract  |  Download  |  
Pages: 25-30  |  Views: 24  |  Downloads: 15
Ghana
6
A review paper on simulated intellect
Shraddha Sonone, Ajay Dharme
Abstract  |  Download  |  
Pages: 31-33  |  Views: 20  |  Downloads: 11
India
Journals List Click Here Research Journals Research Journals
Please use another browser.